... should not be taking with ativan but my doc said it was alright to take. I am kind of worried, should I call my doc? I am on ativan for anxiety and she also gave me some lexapro but i havent started taking that and might not. I am not a fan of medicine. I am having swallowing issues and they are trying to rule out LPR or thyroid which i also read if you have hyperactive thyroid not to take which might be what i have. Can anyone help me? I am a bit freaked out!
If your doctor prescribed it as such then yes you will be fine. If you dont feel okay you can always call your doctors office they should have a system called medlink were they can page your doctor for you. This is only used if you have side effects to a medicine or an emergency mostly but it can also be used for that purpose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2011 • 2 answers
Posted 31 May 2011 • 3 answers
Posted 22 May 2013 • 1 answer
Posted 15 Oct 2013 • 2 answers
Posted 13 May 2015 • 2 answers